Hair Loss And Lexapro

Updated
Deanna Says:

Hello. I took lexapro 7 years ago for about a year. My question is that I noticed shortley to getting off of it, my hair started thining. I had very thick coarse blonde hair prior. More recently with my now thin head of hair I have noticed it does not seem to grow...

It's horrible!!!! I don't want to bash lexapro because I'm certain it gave me my life back and helped my anxiety more than I could hope for. But my hair??? HELP, anyone???

4 Replies

Earliest Newest Votes
1
Verwon Says:

Even if it was caused by the Lexapro, it isn't likely that it would persist for so long after you've stopped taking it. Most such side effects wear off as the medication leaves your body.

Learn more Lexapro details here.

There are, however, other things that can cause hair loss. Have you consulted your doctor about it?

It may be due to aging, hormones and quite a few other possibilities.

Learn more hair loss details here.

Was this helpful? 0
2
Ronda Says:

I too, have experienced this, I lost almost all my hair, first it started thinning in the back, than eventually, it started coming out in clumps, that was in 2010, Went to the doctor and she said it was alopecia areata. I went back on the lexapro, started getting my hair back.Now I'm trying to get off the Lexapro again and I am thinning, getting bald spots, and It is happening all over again. Thinking about just going back on it. It's been about 2 months since I stopped taking it, I noticed thinning around the 3rd week of stopping, I thought it would pass. I'm not so sure. Good luck, I wish I new if it was really due to stopping Lexapro.

Was this helpful? 0
3
THE SLAYER Says:

Re: Verwon (# 1) Expand Referenced Message

WRONG. Lexapro is so potent that it takes a long time before all the poison leaves the body. All the women that have posted on the interned having experienced hair loss due to Lexapro, stated that even after quitting cold turkey, it takes 4-5 months before the hair even STOPS falling and THEN begins regrowing. This is the reality of facts.

Was this helpful? 0
4
Mae Says:

Anyone experienced hair loss from Lexapro?

Was this helpful? 0

More Discussions:

Lexapro loss of apathy and loss of desire

Hi. I was on Lexapro for 3 years. I started on 10mg and as my life at work continued to get worse I went to 20mg, but I ...

5 REPLIES
Hair loss and dilaudid

I have been on dilaudid since March due to severe back pain and surgery. I am slowly getting off but noticed that my hai...

22 REPLIES
hair loss and multaqmrjbrd

I have been on Multaq and have not had severe side effects from...occasionally I get a itchy rash on the sides of my tor...

4 REPLIES
Hair loss and Losartan

After taking Losartan 25 my hair started falling out. Is this a side effect and what could I do about it? I'm losing...

2 REPLIES
Hair Loss and Implanon

I got the implanon back in August of 2015. Everything seemed fine at first and I had the unpredictable periods for a bit...

2 REPLIES
Hair loss and diarrhea on Pradaxa

I was on Warfarin for 8 months then all of a sudden I was getting wild readings when my INR was checked. Had to go on he...

2 REPLIES
Hair loss and lisinopril

My beautician said lisinopril definitely causes hair loss. She recommended taking Biotin 5000 mg to help. ## Hello, Lynn...

1 REPLY
hair loss on oxycodone and tramadol

I took Tramadol when I had my knee replaced. It made my hair fall out so bad that I had to wear a wig for a while. I'...

1 REPLY
eptoin and hair loss

Do eptoin tablets taken for a period of 16 years result into loss of hair. ## Eptoin & Hair loss - I too am using Ep...

1 REPLY
Redotex and Hair Loss

I had being taking Redotex for the last ten years. It really help me to supress my appetite and keep it energized the wh...

1 REPLY